# SDR AALA200802578

- Difficulty date: September 22, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 68,753 hours, 30,886 cycles
- System (JASC): 5755 · Spoilers
- Part: Support Fitting
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL RT OTBD SIDE OF GROUND SPOILER SUPPORT FITTING CRACKED.  REPLACED SUPPORT FITTING IN ACCORDANCE WITH SRM 51-30-05.
